# SDR SIMA200122702

- Difficulty date: August 15, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4893 - CREW REPORTED SMOKE IN COCKPIT DURING CRUISE FLIGHT.  (M)
